# SDR CA130313004

- Difficulty date: March 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 27,634 hours
- Engine: Ge GE90115B
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 120000950
- Condition: Overheated
- Location: Ac Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER PUSHBACK AND PRIOR TO ENGINE START, A FAILURE OF THE CAPTAIN`S PFD, MFD, FMC, AUDIO PANEL, UPPER EICAS AND VHF-L WAS EXPERIENCED.  THE ACFT RETURNED TO GATE AND THE FLIGHT WAS CANCELLED.  MAINTENANCE INVESTIGATION FOUND EVIDENCE OF HEAT DAMAGE AND ARCING TO CIRCUIT BREAKER M14.  FOUND CB M14 ON P310 OPEN CCT WITH SIGNS OF HEAT DAMAGE AND ARCHING.  CB M14, ON P310, REPLACED IAW AMM 24-09-00-400-814-002. SATISFACTORY, PN BACC18X50.
